A characterization of vNM-stable sets for linear production games

Rosenmüller J, Shitovitz B (2000)
INTERNATIONAL JOURNAL OF GAME THEORY 29(1): 39-61.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
We discuss linear production games or market games with a continuum of players which are represented as minima of finitely many nonatomic measures. Within this context we consider vNM-Stable Sets according to von Neumann and Morgenstern. We classify or characterize all solutions of this type which are convex polyhedra, i.e., which are the convex hull of finitely many imputations. Specifically, in each convex polyhedral vNM-Stable Set (and not only in the symmetric ones), the different types of traders must organize themselves into cartels. The vNM-Stable Set is then the convex hull of the utility distributions of the cartels. Using the results from the continuum, we obtain a similar characterization also for finite glove market games.
Stichworte
linear production games; nonatomic games; cartels; vNM-stable sets; formation of
Erscheinungsjahr
2000
Zeitschriftentitel
INTERNATIONAL JOURNAL OF GAME THEORY
Band
29
Ausgabe
1
Seite(n)
39-61
ISSN
0020-7276
Page URI
https://pub.uni-bielefeld.de/record/1620548

Zitieren

Rosenmüller J, Shitovitz B. A characterization of vNM-stable sets for linear production games. INTERNATIONAL JOURNAL OF GAME THEORY. 2000;29(1):39-61.
Rosenmüller, J., & Shitovitz, B. (2000). A characterization of vNM-stable sets for linear production games. INTERNATIONAL JOURNAL OF GAME THEORY, 29(1), 39-61. doi:10.1007/s001820050004
Rosenmüller, J., and Shitovitz, B. (2000). A characterization of vNM-stable sets for linear production games. INTERNATIONAL JOURNAL OF GAME THEORY 29, 39-61.
Rosenmüller, J., & Shitovitz, B., 2000. A characterization of vNM-stable sets for linear production games. INTERNATIONAL JOURNAL OF GAME THEORY, 29(1), p 39-61.
J. Rosenmüller and B. Shitovitz, “A characterization of vNM-stable sets for linear production games”, INTERNATIONAL JOURNAL OF GAME THEORY, vol. 29, 2000, pp. 39-61.
Rosenmüller, J., Shitovitz, B.: A characterization of vNM-stable sets for linear production games. INTERNATIONAL JOURNAL OF GAME THEORY. 29, 39-61 (2000).
Rosenmüller, Joachim, and Shitovitz, B. “A characterization of vNM-stable sets for linear production games”. INTERNATIONAL JOURNAL OF GAME THEORY 29.1 (2000): 39-61.